Thanks for always being so helpful and informative. You mentioned my CNS is sensitive and it will take a while to calm down, does MAV cause that? So MAV does have affect on the CNS? Thanks for the advice, I’ll def ask a doctor about Valium. I’m sorry you’re so med sensitive. I’ve never heard of myalgia and MAV. Are they related or two separate problems?
I have a question for some advice about the Citalopram. I’m just SO med sensitive now. I was never like this growing up. I had no problems taking whatever, but now I feel like my body freaks out over everything. Anyways, I’ve been dealing with the increased heart rate, I heard anti-depressants cause that until your body gets use to it. So I’ve been dealing with it. But last night, my heart was beating so fast it woke me up. It was very uncomfortable, so I stood up and walked around. And all of the sudden, my body felt flushed and strange all over, like pins and needles intensely all through my body. And I got very mentally confused, I wanted to put on some shorts to go to the ER (I felt like I was having a stroke!!) and I didn’t know what I was doing. I was walking around the room trying to figure it out. It was the weirdest and scariest thing I’ve ever experienced. Then, all of the sudden, after a few minutes, it stopped. I relaxed and was relieved. I don’t like going to the doctors, especially the ER. After dealing with all this BS, I’m convinced most don’t know what the hell they’re doing. Well, I called and left a message at my doctor’s office, but of course today just had to be a Sunday so no one is going to be around. Do you think I should take another one or wait til I hear from my doctor? If it’s just my body getting use to it, I can handle it. The Citalopram has helped a lot with anxiety. So I’m not that worried about things anymore. But if it’s something that could be dangerous, I’ll figure something else out. I gotta say I really love this drug though. It’s hard to believe this is suppose to be one of the mildest ones out there. I’d hate to see myself on a non mild one. I apologize it’s so long. I know you’ve had experience with it, I’m just curious if it’s ever caused that for you.